# SDR FDEA201206132231

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,953 hours, 23,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 4346741033220
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  SELECTED GEAR DOWN.  DID NOT GET A LT MAIN GEAR INDICATOR GREEN LIGHT.  INITIATED GO AROUND COMPLETED QRH GEAR DISAGREE CHECK LIST. STILL NO LT GEAR INDICATOR GREEN LIGHT.  LT LANDING GEAR INSPECTED. NO FINDINGS, ALL NORMAL.  PERFORMED FIM 32-30 FAULT TREE 808.  NO FINDINGS,  ALL NORMAL. PSEU SYS BITE PROCEDURE PERFORMED IAW FIM 32-09 FAULT TREE 804.  NO FAULT DETECTED.  PSEU SYSTEM OK.  LT MLG GREEN DOWN  LIGHT ASSY INSPECTED.  FOUND DRAWER ASSY ARM BROKE AND CAP ASSY BROKEN.  DRAWER ASSY REPLACED.   CAP ASSY REPLACED.  LT LANDING GEAR INDICATION LIGHT OK. MAIN GEAR EXTENSION AND RETRACTION TEST PERFORMED IAW AMM 32-32-00-5.  MAIN GEAR EXTENSION AND RETRACTION OPERATION SATISFACTORY.
